MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3341102 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
03/16/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a female patient who underwent primary breast augmentation with 300cc mentor memoryshape breast implants experienced right sided rupture, right sided granuloma, and bilateral ptosis post procedure.Silicone was found in a right axillary lymph node.As a result, bilateral prosthesis replacement with 275cc mentor memorygel breast implants was performed on (b)(6) 2023.The right sided rupture was reported initially under 1645337-2023-04837 on (b)(6) 2023.On june 26, 2023 mentor received additional information and initial awareness of bilateral issues.This report relates to the left prosthesis.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: ptosis.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
The impacted product was received by the failure analysis lab on july 19, 2023.Additional information was received on july 21, 2023.A hematoma event occurred with the replacement devices.The investigation of the returned device was completed by the failure analysis lab on july 31, 2023.Device evaluation summary: the product was returned to mentor for evaluation.Mentor conducted a visual inspection of the returned device.During visual evaluation no apparent damage or visual anomalies were observed on the returned device.It should be noted that as part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.Manufacturer¿s reference number: (b)(4).